# SDR UHLA2015010100019

- Difficulty date: January 1, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 11 BETWEEN FWD AND MID SPAR HAS SEVERAL CRACKS ALONG UPPER RIVETS.  REPAIRED RIB IAW ETD2015-170-000061. REV A.
